Share Your Thoughts

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Comments

  • Had my kidney transplant on. 11th apirl 2018 after the transplant my creatinine level was 1.1 and after 1 month my creatinine increased 1.3 to 1.6 now my creatinine is 1. 7 and my tac level is 5.9 I m taking pangraph 3.5 .. 3.0 no infection no flu but creatinine is up day by day please advice me how to lower my creatinine level 

    • I had similar problem. Biopsy did not suggest acute rejection, but MRI revealed Transplant Renal Artery Stenosis, i.e. blockage of renal artery. Two stents were inserted and that resolved the problem. 

       

    •  With the steady increase, your Tx team may be more closely monitoring your blood work, asking the same question.  You should be talking to the team to ask their opinion of your test results. Know that many indicators are used to judge kidney transplant function, not just creatinine levels.

      During the Summer months, it is extremely important to increase your fluid intake to compensate for warm weather and increased activity. In addition, try to have blood drawn 12 hours from your last dose of Pangraf, for accurate results. There may be an adjustment to your medication needed. If an issue with your Tx is beginning, your team will find the answer.

  • It is not 3018, it is 2018

  • Had my kidney transplant on 19May 3018 after suffering from ADPKD and HTN for four years and 1 year hemodialysis.

    Now my Labs are:

    Serum Creatinine-1.3

    Hemoglobin-11.2

    Tac levels -8.55

     

    C Ramesh Babu

    India

  • Hello as it has been 1 month post kidney transplant and doctors ask me to walk and whenever i walk i feel like breathing heavily . 

    Pls anyone of you advice me on that . Is there similar problem with you guys . Also i m getting married in January,  which is 6 month post transplant , so , is there any problem getting married 6 month post transplant .

    • I think you should work with your team to find the answer, so that you may enjoy a happy and healthy married life. It is early on, in life with a Tx, and you owe it to yourself to make it as good as it can be.

  • Hi Friends 

    How are u all? Hope you all are doing great and enjoying best of life .

    Im on 4th year of kidney transplant. Slowly im losing appetite and  losing weight . I have lost 5kgs in last one year. I have noticed thining of muscles . I don't feel like eating ,in fact very sight of food makes me nauseous ,but im still able to eat sweets and fruits, only problem is with salty food. Lately my creatinine has increased due to UTI klebsiella and lac level . But now has come down n it's normal now. My blood reports KFT, LFT, Chest MRI, CBC,lipid profile everthing is normal. Don't know why im losing weight and appetite . I feel weak and strength less . Always tired . My gastro has advised endoscopy . Next week i will get it done . Nephrologist is able to understand he blames my sedentary life style . But i don't think so . Any idea friends what could be the reason behind all this .

    thanks in advance  

    • One would think if you are sedentary, you would gain weight. The "tag team of Prednisone and Prograf (Prednisolone & Tacrolimus) combine to increase weight in most recipients. Perhaps this is related to the  Klebsiella UTI you endured. I will be hoping and be praying for relief for you. Keep us updated.

      • Thanks kidneyboy i will keep u updated. Day after tomorrow im going for upper gi endoscopy .

This reply was deleted.

Welcome to our Kidney Transplant Group.

574 Members
Join Us!